MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INOGEN? EL ICD DR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number D143
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 09/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a clinic visit, the health care professional (hcp) called technical services (ts) for further review of this implantable cardioverter defibrillator (icd) stored atrial tachy response (atr) and ventricular episodes.The hcp reported that the patient stated to have experienced a shock while using a tens unit massage device.It was also noted that the patient was in atrial fibrillation (af) with rapid ventricular response (rvr).Upon review, the stored atr showed there to be oversensing electromagnetic interference (emi) signals from the massage device which appeared to have caused the device to inappropriately deliver a burst of anti-tachycardia pacing (atp) and a shock.The shock successfully converted the arrhythmia.No additional adverse patient effects were reported.This icd remains in service.

Brand Name
INOGEN? EL ICD DR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23354379
Report Number2124215-2025-75462
Device Sequence Number15671399
Product Code LWS
UDI-Device Identifier00802526534263
UDI-Public(01)00802526534263(17)170817
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/17/2017
Device Model NumberD143
Device Catalogue NumberD143
Device Lot Number201351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Initial Report FDA Received Date10/21/2025
Date Device Manufactured08/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexMale